# SDR USAA000351

- Difficulty date: March 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 4 INCHES, STATION 1006, STRINGER 26R AFT LAV SERVICE PANEL.  REPLACED STRINGER SECTION PER SRM 51-10-2.  (M)
